Norm estimates for functions of matrices with simple spectrum

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Sharp estimates are established for the norm of a matrix-valued function of a matrix having geometrically simple eigenvalues. Applications of the obtained estimates to the periodic problem and two-point boundary value problem for vector differential equations are also discussed.

Original languageEnglish
Pages (from-to)215-226
Number of pages12
JournalRendiconti del Circolo Matematico di Palermo
Volume59
Issue number2
DOIs
StatePublished - 1 Aug 2010

Keywords

  • Boundary value problem
  • Differential equations
  • Matrix-valued functions
  • Periodic problem
  • Simple spectrum

Fingerprint

Dive into the research topics of 'Norm estimates for functions of matrices with simple spectrum'. Together they form a unique fingerprint.

Cite this